Kirkland Signature Allergy Medicine 25 Mg. Allergy Relief Allergy Ultratab, 600 Minitabs, Health and Wellness


Price:
Sale price$9.99

Description

  • Antihistamine Allergy Relief
  • Contains Diphenhydramine HCl 25mg.
  • Compare to Benadryl Allergy Ultratab
  •  

 

Item may be available in your local warehouse, prices may vary.
 
 

 

Estimate shipping

Recently viewed